Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
f*ck_me

how to treat red/brown marks on accutane

i know you're not suppose to use any products while on accutane, but is there anything you can do for red/brown marks? i'm on my 3rd month and i'm about 90% clear, but i have TONS of red and brown marks left from the initial breakout.

Share this post


Link to post
Share on other sites

you have to finish accutane and after you finish it use a good oil free Non-comedogenic moisturizer to normalize your skin and helps for red after acne face really is good for after accutane cuz your face is super dry,one of the best moisturizer i know in market is cetaphil moisturizer lotion. hope it helps

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×